| Catalog Number |
0210112000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/13/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device had a broken battery housing port during a procedure.There was no delay, no medical intervention, and no adverse consequences.
Event or Problem Description